Jump to content





First Entry

Posted by Harry44, 03 December 2013 · 141 views

Hi, my name is Harry. I first started getting moderate acne when I was 15 years old; about a year ago. I'd tried all kinds of over-the-counter face washes, cleaners etc. but nothing improved my acne, so I went to the GP who prescribed the oral medication limecycline. Within about 6 weeks I was completely clear and carried on taking this medication for six months. At this point I stopped using the medication to see if the acne had gone permenantely; Unfortunately it hadn't and I was put back on limecycline. After going back on and coming off the medication about three times for about 8 months, I was once again taken off the medication, but this time the acne didn't come back and I thought I could finally leave the spots behind me.
About 3 months ago I started college, and my previous hopes of not having to worry about acne had gone and once again I was put back onto limecycline, but this time they didn't work and my acne was just getting worse. I Switched over to erythromycin which I took for about 2 months. I had noticed some slight improvement, but not much. 2 weeks ago I was told to take 2 erythromycin tablets twice a day instead of the 1 tablet twice a day regime I was previously on which is now where I'm at currently.

For me, these past 3 months have been some of the worst points in my life so far. It's hard enough moving from high school let alone having to deal with acne as well. I've become very sensitive to my current appearance which has caused me at some points to block out my friends and family and I stop myself from going out or at some points even leaving my room. Mood changes are also common for me. I'll wake up, look in the mirror and think my skin was improving, then I'd look again and think that it wasn't, which resulted in me going from happy to sad to angry almost instantly. I've constantly tried to prevent people from looking at my face by either looking down at the floor or covering my face with my hands, which to be honest, probably only ends up drawing more attention. Another problem I've had which, if you have acne I advise you never do, is to stare at your face in the mirror. This leads to you trying to find more and more faults with your skin which in turn causes more stress and anxiety and may lead to more spots. I'm currently finding it very hard to go back to the way I was a few months ago, I think this is due to me relying too much on the medication back then because I had so much confidence that they would get rid of them in just a few weeks.

Thank you for reading this (if you still are) if you have any questions, please ask.
Harry




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors